Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

Depression with abuse of RC's.

View previous topic View next topic Go down  Message [Page 1 of 1]

1 Depression with abuse of RC's. on Thu Oct 29, 2015 6:24 am

delcapo


Hi everyone,

I'm a male, 27 years old.

My problems started before 3 years with abuse of RC's for 2 months.

I'm clean now, but it is hard to overcome these symptoms:
Anhedonia, Fatigue, no energy, easy irritated, sensitive to sound, social isolation,  brain fog, speechless, excess sweating,oversleeping, bloating, confusion, excess salivation, dilated pupils all the time, apathy, hard to speak with people, easy weigh gain.

I tried some drugs and stimulants:

Alcohol: Beer makes me very sleepy, drowsy,weak, lethargic.

Bupropion(oral): Feel like a zombie, no energy, hard to move, confusion, apathy, very weak.
Bupropion crashed ( once oral )- feel very good, motivated, increase in energy, urge to sicialize...

Cigarette: Immediately take all energy, sweating, feel weak, anxious, hard to communicate.

Coffee + cigarette: All symptoms x 10.

Cocaine(once): Feel stoned, hard to move, paranoid, unable to speak, but feel very good 1-2 hours after , very socialize, euphoria, very  talkative.

Food: feel the best if limit intake.

Marijuana: Extreme paranoia, unable to move, confusion, but feel better on withdraw ( 1 hours after).

SSRi: very bad feeling, isolation, sweating, confusion, unmotivated, I was taking for 15 days, 2 days after quit I feel like I use to be before RC's, but only for one day.


I am looking for  solution for this big problem.

I hope there is a explanation for these symptoms.

2 Re: Depression with abuse of RC's. on Thu Oct 29, 2015 4:28 pm

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
RC's as in recreational drugs?
Your symptoms are describing a state of hypercortisolemia, adrenergic dominance and probably excess serotonin as well....
Dilated Pupils are a sign of either.
1.) Serotonin and / or noradrenaline excess.
2.) Acetylcholine blockade or deficiency.

Your brain fog plus the dilated pupil issue seem to relate to central cholinergic dysfunction..however, too much serotonin causes this issue as well and there's a good bet your regulatory autoreceptors are desensitized from all of the drug abuse.

It's a tricky situation



I would get hormone tests as well though ; as your symptoms also parallel testosterone deficiency. Get your general physician (G.P) to check total AND Free Testosterone levels as well as a comprehensive metabolic panel/assessment on thyroid hormones, hemocritin, red blood cells and such for Anemia.

T3 and / or T4 thyroid hormones are the most important to test.

Estrogen and Prolactin should be tested as well - although I'm thinking your prolactin is probably elevated which contributes to the lethargy and poor response to substances and such...

WHAT SUBSTANCES IF ANY ARE YOU TAKING NOW??? Natural AND PHARMA!?

I would look into four specific supplements.

1.) 9-methyl-beta-carboline ; to regenerate dopamine networks/neurons and prevent it's breakdown simultaneously  - it has long-lasting semi-permanent-permanent effects after continuous use; preferably 1-6 months, AT LEAST.  http://tht.co/product/9-methyl-beta-carboline/

2.) Shilajit ; a compound/herbal supplement that decreases serotonin and mimics/replaces brain glutamate which then may improve anxiety, OCD, depression and many other issues....it also enhances detoxification of heavy metals and other toxic substances...It also restores normal GABA function WITHOUT overloading it like Alcohol.  [url=<strong><font]http://barlowesherbalelixirs.com/36-shilajit-61-sale.html[/url]


3./4.) PREGNENOLONE AND DHEA; neurosteroids that improve depression and Anxiety and regenerate nerves and myelination as well as synaptogenesis .... all are pretty easy to get and I've linked all necessary.

http://www.ncbi.nlm.nih.gov/pubmed/21651332
http://www.physiologymodels.info/ans/adrenergic.htm
http://www.ncbi.nlm.nih.gov/pubmed/11805212
https://en.wikipedia.org/wiki/Mydriasis#Drugs
https://en.wikipedia.org/wiki/5-HT1A_receptor#Neuromodulation

Expert Rev Neurother. 2011 Jun;11(6):845-60. doi: 10.1586/ern.11.1.
Stimulation, protection and regeneration of dopaminergic neurons by 9-methyl-β-carboline: a new anti-Parkinson drug?
Polanski W1, Reichmann H, Gille G.
Author information
Abstract
β-carbolines are potential endogenous and exogenous neurotoxins that may contribute to the pathogenesis of Parkinson's disease (PD). 9-methyl-β-carboline exhibits multimodal effects that could be beneficial in the treatment of PD. It shows stimulatory effects to dopaminergic neurons by increasing the expression of tyrosine hydroxylase and its transcription factors in pre-existing dopa decarboxylase immunoreactive neurons. Furthermore, 9-methyl-β-carboline has emerged as a substance with the rare property of a protective and regenerative/restorative potential for dopaminergic neurons by inducing gene expression of several neurotrophic factors and decreasing apoptotic cell signals. It reduces protein levels of α-synuclein and inhibits monoamine oxidase A and B. Finally, 9-methyl-β-carboline acts on multiple targets in the inflammatory cascade by inhibiting the proliferation of microglia, by decreasing chemotactic cytokines and by creating an anti-inflammatory environment in the CNS. This article summarizes our current knowledge of 9-methyl-carboline and discusses its potential role as a new drug for the treatment of PD.
PMID: 21651332 [PubMed - indexed for MEDLINE]

http://area-1255.forumotion.info

3 Re: Depression with abuse of RC's. on Thu Oct 29, 2015 9:49 pm

delcapo


Thank you for quick response.

RC= Research Chemicals.
I abused Methylon/M1 ( Probably not pure, mixed with some dopamine agonist).

Before 3 years I checked Testosterone( when I felt the worse) and Lately I checked thyroid( before 1 month)
 

- @Testosterone   7,21      2,8-8,0 ng/ml              
 
- FT3   7,59       3,10-6,80 pmol/l

- FT4   19,87     12,00 - 22,0 pmol/l

- TSH   2,03       0,40-4,0 pmol/l



Shilajit: I tried it for 7 days this moth, 1000mg/daily(Jarrow).I was convinced that I have high serotonin and that Shilajit will help me, but I did not feel anything, something like a neutral supplement, maybe only increased anhedonia.


DHEA: tried 50mg and 2-5 mg: I felt warm sensation, very increased sweating, Like I am waiting something to happens and then noting, only the day after I feet much worse.

Also tried:Lysine(no any effect), NAC, Calcium, Royal Jelly, Folic acid, L-Theanine,DAA + Beta Histine( almost slept while driving a car).
I also suspect on HIgh/Low Cortisol and HIgh Adrenaline/Noradrenaline.

Maybe I am high acetylcholine, low serotonin, high glutamate and low dopamine?????

Cigarette via alpha-7 increase glutamate and via ca2+ influx I got glutamate overexcitation???
                                                                                         
Maybe  HPA axix dysfunction , activate my sympathetic nervous system 24/7.???



I can not explain excessive salivation 24/7!.

I also doubt in high DBH???



I tried Amphetamines once, and I felt very well, opposed to cocaine.

My regime now:
I quit benzo last year and my regime now is only a few supplements:

- B complex- I did not feel anything but still take it.
- Ginkgo  with dha 2x120 mg- daily, help me with sleep.(If I skip for 10 hours I felt better on withdraw, but avoid with coffee , extreme anxiety).
- Fish oil - make me somehow to feel better, calmer, especially when I smoke cigarettes.

I usually feel myself between 2 a.m. and 5 a.m.My brain start working and I feel better.
Also if I woke up before 8 a.m. a feel much better.

I will try to get 9-methyl-beta-carboline.

4 Re: Depression with abuse of RC's. on Thu Oct 29, 2015 10:44 pm

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
delcapo wrote:

I usually feel myself between 2 a.m. and 5 a.m.My brain start working and I feel better.
Also if I woke up before 8 a.m. a feel much better.



Might be too much Copper; night owls tend to have high Copper levels.
http://nutritionalbalancing.org/center/htma/science/articles/copper-toxicity.php#p-00
https://www.ruralheritage.com/tack_room/bit_acceptance.htm

People with elevated Copper tend to have irritability, poor response to Stressful stimuli, and poor response to Vitamins and Minerals...as well as anxiety, feelings of doom, paranoia, aggression/hostility - impulsivity, salivation excess, stuff like that is also associated with high Copper......

The HIGH SALIVATION You describe may VERY WELL have to do with HIGH ACETYLCHOLINE but it could ALSO be high histamine.....do you have allergies or asthma?

However, there are a number of presentations that make me doubt the high histamine stuff - like normally, you would have some aspirations or inclinations to some form of work or motivation to at least do something..but you could also HAVE --- ADRENAL FATIGUE which along with high histamine would make sense..STILL....

I would say,


  • TEST YOUR HAIR AND / OR BLOOD COPPER LEVELS BY DOC ASAP!
  • Try Zinc AND Magnesium as well as Folic Acid at 70-80 mcg at first to see how you feel.

http://area-1255.forumotion.info

Sponsored content


View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum